# SDR HALA2014052800071

- Difficulty date: May 28, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33467
- Aircraft time: 45,319 hours, 8,114 cycles
- Engine: Pwa PW4060
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 1613A
- Condition: Failed
- Location: Lt Engine
- Part time: 844 hours, 139 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE ANTI-ICE DISAGREE LIGHT ILLUMINATED ON EICAS WHEN VALVE SELECTED TO OPEN.  REPLACED LT ENGINE ANTI-ICE VALVE AMM 30-21-03. OPS CHECKED OK. OK FOR SERVICE.
